| Catalog Number |
SW12300 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that signal loss occurred.It was determined that loss of connection was related to the mobile application.A review of the share logs was performed and signal loss was found within the investigation window.The allegation was confirmed.The probable cause was the transmitter and app were unable to complete a data transfer.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).